# SDR SWAA2021102832155

- Difficulty date: October 20, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 3500 · Oxygen System
- Part: Bulb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR UPPER EMERGENCY LIGHT WITH 2EA BULBS INOP ; / [01] RECITED BULBS (2EA) AT L-1 DOOR UPPER EMERGENCY LIGHT AS PER REF B737 AMM 33-51-01-960-801 PERFORMED OPERATIONAL TEST FOUND NORMAL; [02] VERIFIED STEP 1
